# SDR SWIA200616351

- Difficulty date: February 20, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 21,816 hours, 31,820 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER BEING FULLY DEPRESSED THE RIGHT RUDDER PEDAL CATCHES.   REPLACED BLUE SYSTEM RUDDER ACTUATOR IAW 27-22-02, OPERATIONAL CHECK GOOD.
